Tài liệu tham khảo |
Loại |
Chi tiết |
[1] B. Aulbach, S. Hilger, Linear dynamic processes with inhomogeneous time scale, in Nonlinear Dynamics and Quantum Dynamical Systems, G.A.Leonov, et al., eds., Akademie-Verlag, Berlin, 1990, 9-20 |
Sách, tạp chí |
Tiêu đề: |
Nonlinear Dynamics and Quantum Dynamical Systems |
Tác giả: |
B. Aulbach, S. Hilger |
Nhà XB: |
Akademie-Verlag |
Năm: |
1990 |
|
[2] M. Bohner, A. Peterson, Dynamic Equations on Time Scales - An Intro- duction with Applications, Birkhauser, Boston, 2001 |
Sách, tạp chí |
Tiêu đề: |
Dynamic Equations on Time Scales - An Introduction with Applications |
Tác giả: |
M. Bohner, A. Peterson |
Nhà XB: |
Birkhauser |
Năm: |
2001 |
|
[3] W.A. Coppel , Dichotomies in Stability Theory, Lecture Notes in Mathe- matics, 629, Springer-Verlag, Berlin, 1978 |
Sách, tạp chí |
Tiêu đề: |
Dichotomies in Stability Theory |
Tác giả: |
W.A. Coppel |
Nhà XB: |
Springer-Verlag |
Năm: |
1978 |
|
[4] C.V. Coffman , J.J. Schaeffer, Dichotomies for linear difference equations, Mathematische Annalen 172 (1967), 139–166 |
Sách, tạp chí |
Tiêu đề: |
Dichotomies for linear difference equations |
Tác giả: |
C.V. Coffman, J.J. Schaeffer |
Nhà XB: |
Mathematische Annalen |
Năm: |
1967 |
|
[6] D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, 840, Springer-Verlag, Berlin, 1980 |
Sách, tạp chí |
Tiêu đề: |
Geometric Theory of Semilinear Parabolic Equations |
Tác giả: |
D. Henry |
Nhà XB: |
Springer-Verlag |
Năm: |
1980 |
|
[8] R.A. Johnson, Remarks on linear differential systems with measurable coef- ficients, Proc. Am. Math. Soc. 100(3) (1987), 491–504 |
Sách, tạp chí |
Tiêu đề: |
Remarks on linear differential systems with measurable coefficients |
Tác giả: |
R.A. Johnson |
Nhà XB: |
Proc. Am. Math. Soc. |
Năm: |
1987 |
|
[9] J. Kalkbrenner, Exponential Dichotomy and Chaotic Dynamic of Noninvert- ible Difference Equations (in german), Ph.D. Thesis, University of Augs- burg, 1994 (available from Wiòner Verlag, Augsburg, ISBN 3-928898-57-4) |
Sách, tạp chí |
Tiêu đề: |
Exponential Dichotomy and Chaotic Dynamic of Noninvertible Difference Equations (in german) |
Tác giả: |
J. Kalkbrenner |
Nhà XB: |
Wiòner Verlag |
Năm: |
1994 |
|
[10] J.S. Muldowney, Dichotomies and asymptotic behaviour for linear differen- tial systems, Trans. Am. Math. Soc. 283 (1984), 465–484 |
Sách, tạp chí |
Tiêu đề: |
Dichotomies and asymptotic behaviour for linear differential systems |
Tác giả: |
J.S. Muldowney |
Nhà XB: |
Trans. Am. Math. Soc. |
Năm: |
1984 |
|
[11] K.J. Palmer, A perturbation theorem for exponential dichotomies, Proc. R |
Sách, tạp chí |
Tiêu đề: |
A perturbation theorem for exponential dichotomies |
Tác giả: |
K.J. Palmer |
Nhà XB: |
Proc. R |
|
[12] C. Poetzsche, Exponential dichotomies for linear dynamic equations, Non- linear Analysis (TMA) 47(2) (2001), 873–884 |
Sách, tạp chí |
Tiêu đề: |
Exponential dichotomies for linear dynamic equations |
Tác giả: |
C. Poetzsche |
Nhà XB: |
Non-linear Analysis (TMA) |
Năm: |
2001 |
|
[13] ——, Slow Fiber Bundles of Dynamic Equations on Measure Chains (in german), Ph.D. Thesis, University of Augsburg, 2002 (available from Logos Verlag, Berlin, ISBN 3-8325-0016-2) |
Sách, tạp chí |
Tiêu đề: |
Slow Fiber Bundles of Dynamic Equations on Measure Chains (in german) |
Nhà XB: |
Logos Verlag, Berlin |
Năm: |
2002 |
|
[16] —–, Estimates on the strength of exponential dichotomies and application to integral manifolds, Journal of Differential Equations 107 (1994), 259–279 |
Sách, tạp chí |
Tiêu đề: |
Estimates on the strength of exponential dichotomies and application to integral manifolds |
Nhà XB: |
Journal of Differential Equations |
Năm: |
1994 |
|
[19] Christian Poetzsche, Exponential Dichotomies of Linear Dynamic Equa- tions on Measure Chains under Slowly Varying Coefficients, J. Math. Anal.Appl., 289 (2004), 317–335 |
Sách, tạp chí |
Tiêu đề: |
Exponential Dichotomies of Linear Dynamic Equa- tions on Measure Chains under Slowly Varying Coefficients |
Tác giả: |
Christian Poetzsche |
Nhà XB: |
J. Math. Anal. Appl. |
Năm: |
2004 |
|
[5] J.L. Daleckii,M.G. Kreiin, Stability of Solutions of Differential Equations in Banach Space, Translations of Mathematical Monographs, Vol. 43, Ameri- can Mathematical Society, Providence, Rhode Island, 1974 |
Khác |
|
[7] S. Hilger, Analysis on measure chains – a unified approach to continuous and discrete calculus, Results in Mathematics 18 (1990), 18–56 |
Khác |
|
[14] —–, Slow and fast variables in nonautonomous difference equations, Journal of Difference Equations and Applications 9(5) (2003), 473–487 |
Khác |
|
[15] K. Sakamoto, A remark on perturbation theorems for exponential di- chotomies, private correspondence, March 2000 |
Khác |
|
[17] R.J. Sacker, G.R. Sell, A spectral theory for linear differential systems, Jour- nal of Differential Equations 27 (1978), 320–358 |
Khác |
|
[18] N. Van Minh, Spectral theory for linear non-autonomous differential equa- tions, J. Math. Anal. Appl. 187 (1994), 339–351 |
Khác |
|